MathSciNet Relay Station
MathSciNet bibliographic data
MR147676 (26 #5190) 65.05 (33.25)
Olver, F. W. J. Tables for Bessel functions of moderate or large orders. National Physical Laboratory Mathematical Tables, Vol. 6. Department of Scientific and Industrial Research Her Majesty's Stationery Office, London 1962 iii+51 pp. 17s. 6d.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement